IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1874 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1750    
    Printed51    
    Emailed0    
    PDF Downloaded93    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2016  |  Volume : 48  |  Issue : 6  |  Page : 741-742

Eyelid and feet edema induced by pemetrexed


National Center of Pharmacovigilance; Department of Pharmacology, Faculty of Medicine, Tunis El Manar University, Tunis, Tunisia

Correspondence Address:
Ons Charfi
National Center of Pharmacovigilance; Department of Pharmacology, Faculty of Medicine, Tunis El Manar University, Tunis
Tunisia
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.194862

Rights and Permissions

Pemetrexed is an anti-metabolite that targets multiple enzymes in folate pathway. The main toxicities associated with pemetrexed are asthenia, nausea, diarrhea, myelosuppression, and rash. Few cases of pemetrexed induced cutaneous adverse event have been reported, mainly periorbital-facial edema and edema of the limbs. We report a case of pemetrexed-induced edema of the eyelid and feet in a patient with adenocarcinoma of the lung.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow